Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On extending semigroups of contractions


Author: James A. Deddens
Journal: Trans. Amer. Math. Soc. 145 (1969), 233-239
MSC: Primary 47.50
DOI: https://doi.org/10.1090/S0002-9947-1969-0251583-3
MathSciNet review: 0251583
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. B. Cooper, One parameter semigroups of isometric operators in Hilbert space, Ann. of Math. (2) 48 (1947), 827-842. MR 0027129 (10:257a)
  • [2] R. G. Douglas, A structure theory for operators. I, J. Reine Angew. Math. 232 (1968), 180-193. MR 0238114 (38:6390)
  • [3] P. Fillmore, Notes on operator theory, Van Nostrand, Princeton, N. J. (to appear). MR 0257765 (41:2414)
  • [4] P. Lax and R. Phillips, Scattering theory, Academic Press, New York, 1967. MR 0217440 (36:530)
  • [5] P. Masani, Isometric flows on Hilbert space, Bull. Amer. Math. Soc. 68 (1962), 624-632. MR 0145356 (26:2887)
  • [6] B. Sz.-Nagy, Isometric flows in Hilbert space, Proc. Cambridge Philos. Soc. 60 (1964), 45-49. MR 0159231 (28:2448)
  • [7] B. Sz.-Nagy and C. Foiaş, Analyse harmonique des opérateurs de l'espace de Hilbert, Akadémiai Kiadó, Budapest, 1967.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251583-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society